# SDR SWAA111060

- Difficulty date: February 4, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 77,871 hours, 58,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND L2 DOOR LOWER GUIDE ARM CUTOUT CRACKED.  REMOVED AND REPLACED L1 DOOR PER MM.
